# SDR ASAA2025101662098

- Difficulty date: October 16, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 77,314 hours, 41,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A104748
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 947.5, CORROSION NOTED ON UPPER SURFACE OF LH SIDE LOWER FRAME ON RADIUS EDGE AND UNDER FLOOR SUPPORT. DOT VISIBLE WITH MIRROR LOOKING THROUGH THE AFT BULKHEAD OPENING ON LOWER LH CORNER. GROUNDED - YES. REPAIRED FRAME 847 LBL 10 IAW ALASAK EA 700-53EA-23467 REV 00 DATE 11/03/2025 CAT B REAPIR WILL REQUIRE A NEW 8100-9 TO BE ISSUED FINDING COMPLIANCE WITH 14 CPR 26.43(D) WITHIN 24 MONTHS FROM 03NOV 2025 BOEIGN WILL FWD NEW DTA 8100-9 BEFORE 03MAY 2027W= 6.50" O= .063 R= .000" L= .450" D= .063.
